# SDR UPS96220487

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5751 · Ailerons
- Part: Hinge Ftg
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, L/W O/B AILERON O/B CENTER HINGE SUPPORT FITTING IS CORRODED.  REMOVED CORRODED HINGE FITTING, DRILLED NEW FITTING AND INSTALLED IAW SRM 51-30-02.
